# SDR IPXA2021070771374

- Difficulty date: June 28, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 63,382 hours, 21,136 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T524310
- Condition: Corroded
- Location: Bs 434-654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C13COROSSION ON SEAT TRACK ON MAIN DECK CGO COMPARTMENT BETWEEN STA 434 AND STA 654,RBL 88.5REPAIR I.A.W. BOEING SR:4-5165076130 AND UPS EO B767-5430-80931-A
